# SDR AALA202304114063

- Difficulty date: April 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 27,117 hours, 3,690 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Seal
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF FIRST OFFICER WINDSCREEN SOUNDS LIKE HEAVY RAIN AFTER FL 370 TRANSITION TO BOTH FIRST OFFICER AND CAPTAIN WINDOWS LOUDER IN CLIMB AND SPEED RELATED. FOUND HUMP SEAL DAMAGE AT LEFT UPPER CORNER FIRST OFFICER WINDSHIELD. ACCOMPLISHED PERMANENT REPAIR.
